Renal tubular failure.

Chief Complaint A 43 y/o male presents with renal tubular failure. History He is hypertensive. He had testicular teratoma & undergone high-dose chemotherapy. About 10 days later he had developed renal tubular failure thought to be secondary to the high-dose carboplatin. Investigations Serum creatinine: 689 mmol/l. Her platelet counts is 4000/μl. Treatment How should we proceed with the case?

1 Like

LikeAnswersShare

Drug induced nephrotoxicity. Chemotherapy induced renal failure. Needs further investigation and evaluation to conclude and line of treatment. RFT evaluation. Regular monitoring and constant evaluation required.

Thanks Dr Kute Ankush
0

View 2 other replies

Obviously it may be due to chemotherapy Needs dialysis and platelet transfusion Change of drugs of chemotherapy requires Needs consulting to nephrologist

Thanks Dr. Kute Ankush ,Dr. Dinesh Gupta, Dr. Ashok leel
0

? CHEMOTHERAPY..INDUCED.. RENAL FAILURE.. NEED'S.. UROLOGISTS OPINION FOR.. FURTHER MANAGEMENT..

Tnx Dr Vipin Bihari Jain sir
0

View 2 other replies

SUGGESTIVE. OF CARBOPLATIN INDUCED NEPHROTOXICITY AND RESULTANT .... R. T. F ADVISABLE.. STOPPAGE. OF. THE. CAUSATIVE. AGENT AND CHANGE. OF. CHEMOTHERAPEUTIC. AGENT

Renal dialysis to bring down creatinine

Thanx dr Dinesh Gupta
0

View 1 other reply

Gomutra Kashara vati 1 bd with punarnavadi kashyam will be sufficient.

Diseases Related to Discussion

Cases that would interest you